| Model Number |
20E |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's on button is not functioning.As a result, the device may be unable to power on to deliver defibrillation therapy to a patient, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.Not returned to manufacturer.